# SDR CALA0600091

- Difficulty date: March 20, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 55,329 hours, 28,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT STA 328, RBL 12.  THE CHORD WAS REMOVED AND REPLACED IAW SRM 53-10-51.
